69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Upset and painful stomach

5 REPLIES 5
Moijan
Member

Re: Upset and painful stomach

Rozigl,

 

hi there, try taking it with food...sometimes a certain food will make medicine more tolerable. Or take it earlier or later in the day.....

 

.it is worth trying to iron out side effects if you can as it makes quality of life better...

 

.hormone tablets are good in that you aren't tied to the hospital...in the way you can be if the bc happened  to come back and chemo needed, good luck with it and let us know how it goes,

 

Moijanxx

Rozigl
Member

Re: Upset and painful stomach

Thank you lady’s for the feed back i spoke to my oncologist and she said that she dose not think it from tamoxifen but it started after i started taking tamoxifen
Lizzie
Member

Re: Upset and painful stomach

 
Lizzie
Member

Re: Upset and painful stomach

Hi Rozigi,

Sorry to hear you are in pain.  I have been taking Tamoxifen for just over a month - I don't have stomach pain but I feel nauseous and my tummy feels quite burny and  unsettled.  I also have a continuous metallic taste in my mouth.  I had this for pretty much the whole term of my pregnancies - a long time ago - my children are 20 ans 18.  My oncologist has said its hormonal - I think I guessed that .  He didn't offer any remedies - I am hoping it eases with time.  

I would speak with your oncologist to see if they can offer any advice.

I hope you are feeling better soon xo

Becca_BCC
Member

Re: Upset and painful stomach

Hi Rozigl,

I'm sorry to hear you're having these side effects. You might be interested in this conversation about stomach pain on Tamoxifen: https://forum.breastcancercare.org.uk/t5/Hormone-therapy/Stomach-pain-on-tamoxifen-What-works-for-me...

You're also more than welcome to give our nursing team a call about this, you can reach them on 0808 800 6000.

Take care, Becca at Breast Cancer Care.
Rozigl
Member

Upset and painful stomach

Hi I am new to this sight I saw that a lot of you lady’s have the same problem that I do and it makes me fell better that I am not going crazy. I have started taking tamoxifen for 3 months know and the side effects are so bad I could handle most of them but the stomach pain and is the worst. Dose anyone know what I could try or do to make me feel better. Anything will help thanks